MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER

IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER
Model Number 403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seizures (2063); Transient Ischemic Attack (2109)
Date of Event 03/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr § 803.This report is based upon information provided to irrimax.Irrimax will continue to contact reporting physician and other sources as necessary for the purpose of obtaining additional information and will, as necessary, file a follow-up report.
 
Event or Problem Description
Physician reported that the use of irrisept during an indirect biopsy possibly could have caused seizure(s) and/or stroke(s) in a patient with moyamoya disease.According to nih, moyamoya disease is a progressive, occlusive disease of the cerebral vasculature involving the carotid artery in the skull.Moyamoya may cause transient ischemic attacks, strokes, aneurysms or bleeding in the brain.Physician reported that the use of irrisept during the indirect biopsy of the patient with moyamoya disease and the seizure(s) and/or stroke(s) were likely not linked.
 
Additional Manufacturer Narrative
Irrimax is submitting this follow-up report in accordance with 21 cfr § 803.This report is based upon information provided to irrimax.Irrimax evaluated lot numbers (006k088, 6j054, 6j010, or 6f103) that could include the device used.No failure was detected.The previous paragraph shall be included in any information or report disclosed to the public including information or reports under the freedom of information act.
 
Event or Problem Description

Brand Name
IRRISEPT
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key6730321
Report Number3005706359-2017-00001
Device Sequence Number13795797
Product Code FQH
UDI-Device Identifier10842351100032
UDI-Public10842351100032
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090779
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number403
Device Catalogue NumberIRRISEPT-403
Device Lot NumberSEE SECTION 10 BELOW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/23/2017
Supplement Date Received by Manufacturer06/23/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age52 YR
Patient Weight59